Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Does nutralite fiber intake daily is safe for health?

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
Does nutralite fiber intake daily is safe for health??
Because i had constipation and from the day i started nutralite fiber i had never face it again but i want to know is that should i continue its use or stop it.
Because i think if i stop i will cause constipation.
Know i am taking two times with meal.
And from 4 months
So answer me what to do know
Continue with fiber or do anything else?
Buy the way since few months i am exercising a lot and drinking plenty of water suggested by my doctor
Posted Thu, 17 Oct 2013 in Medicines and Side Effects
Answered by Dr. Polash Sannigrahi 1 hour later
Brief Answer:
Use naturally occurring source of dietary fibers

Detailed Answer:
Hello XXXXX,

Thanks for your query.

Though there is lack of literature evidence regarding side effects of nutralite fiber on long term usage.
But, it is always advisable to use naturally occurring source of dietary fibers (which act as a bulk laxative, absorb water from the Gastrointestinal tract, softens stool & prevents constipation) as compared to the commercially prepared ones.

The thought that you will have constipation after stoppage of nutralite fiber is purely a psychological one.
In the absence of any systemic pathology, constipation is mainly caused due to sedentary lifestyle, lack of adequate hydration & intake of less fiber XXXXXXX foods.
And as you have mentioned in your post that you are doing regular exercise & maintaining the hydration status of the body, the symptoms of constipation may not arise at all.

Wishing you a good health.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor